The regularity of harmonic maps into spheres and applications to bernstein problems

Jurgen Jost Max Planck Institute Yuanlong Xin Fudan University Ling Yang Max Planck Institute

Differential Geometry mathscidoc:1609.10249

Journal of Differential Geometry, 90, (1), 131-176, 2012
We show the regularity of, and derive a-priori estimates for (weakly) harmonic maps from a Riemannian manifold into a Euclidean sphere under the assumption that the image avoids some neighborhood of a half-equator. The proofs combine constructions of strictly convex functions and the regularity theory of quasilinear elliptic systems. We apply these results to the spherical and Euclidean Bernstein problems for minimal hypersurfaces, obtaining new conditions under which compact minimal hypersurfaces in spheres or complete minimal hypersurfaces in Euclidean spaces are trivial.
No keywords uploaded!
[ Download ] [ 2016-09-13 22:31:00 uploaded by admin ] [ 357 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{jurgen2012the,
  title={THE REGULARITY OF HARMONIC MAPS INTO SPHERES AND APPLICATIONS TO BERNSTEIN PROBLEMS},
  author={Jurgen Jost, Yuanlong Xin, and Ling Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913223100505715911},
  booktitle={Journal of Differential Geometry},
  volume={90},
  number={1},
  pages={131-176},
  year={2012},
}
Jurgen Jost, Yuanlong Xin, and Ling Yang. THE REGULARITY OF HARMONIC MAPS INTO SPHERES AND APPLICATIONS TO BERNSTEIN PROBLEMS. 2012. Vol. 90. In Journal of Differential Geometry. pp.131-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913223100505715911.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved